# SDR DALA2016082406193

- Difficulty date: August 23, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 38,920 hours, 32,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FUSELAGE STA 560-579, RT CUSP WEB DENTED AND CUSP WEB HAS A GAP UNDER 3 RIVET HEADS, JUST AFT OF DENT, MARKED.  CHECKED DENT LIMITS ON CUSP WEB AT FS 575 IAW SRM 53-00-01.  ALLOWABLE DAMAGE 1, FIG 101, FOUND TO BE OUT OF LIMITS.  REPAIRED RT CUSP WEB IAW SRM 53-00-55 REPAIR 4.  GAPPED FASTENERS REPLACED WITH REPAIR INSTALLATION.
